Facebook Pixel
EmpowHER Guest

hi , my question is regarding frequent use of idoze 72. its side effects of frequent use.

By Anonymous November 10, 2014 - 11:57pm
Rate This

First we had unprotected sex on Aug 27 and i had idoze 72 , I got my bleeding on sep 8 . Next on Oct 17 we had sex and I had an idoze 72 , I got my period on Nov 6 . on Nov 9 we dint plan to gave sex but we just felt to feel each other so he had his pennies on my vagina and just felt it when he normally pulled out felt release of semen on his pennis ...we are not sure if that semen went into my vagina or not....now really worried..now if I take idoze 72 it becomes the third time..I am really worried about this frequent use.. I have mentioned the dates of when I have used also...please help me .. I don't want to go till abortion and so thinking to take a tablet.but worried about its effects ..please help me. Worried if this could effect my reproductive system.please help me as soon as possible.

Add a Comment5 Comments

HERWriter Guide

Hi Anon

Thanks for your post! 


The most common side effect of an emergency contraceptive is changing the woman’s cycle. This can be scary, particularly if it causes a late period on someone who is concerned about being pregnant. Here is a complete list of its side effects:


Side effects may include changes in your period, nausea, lower abdominal pain, fatigue, headache, dizziness and breast tenderness. Some women may have changes in their period, a heavier or lighter next period, or a period that is early or late.


Anon, the medicine in these pills change your hormones and can affect your menstrual cycle for a couple of months. If you took the medicine correctly (which sounds like you did) and had some sort of a period after, I would wait a while before getting worried. The unfortunate thing is that it is going to take a couple of months before your menses is back on track.


I would suggest going to the doctor and getting on a regular birth control because these medicines are so strong and really mess with your body. I would hope that you don't have to take it again as it can make unwanted changes to your reproductive cycle if taken often.


You have to be responsible for your own actions and take proper birth control in future . If you are adult enough to have sex, you have to take responsibility for the outcome. This is your body and you need to take care of it. 




November 11, 2014 - 6:42am
EmpowHER Guest
Anonymous (reply to Susan Cody)

Anon , will it be okay that if I take it now for The last time and I am sure that I won't take it anymore in further.please advice ..u ppl are only hope.help me

November 11, 2014 - 7:11am
HERWriter Guide (reply to Anonymous)


If you think pregnancy may be a risk for you, then take it. 



November 11, 2014 - 7:14am
EmpowHER Guest
Anonymous (reply to Susan Cody)

Susan one last question . is there any way to test if our reproductive system is working fine .that is to know it is normal

November 11, 2014 - 10:40am
HERWriter Guide (reply to Anonymous)

You can contact your doctor for full testing in terms of reproductive health but it can be quite detailed and expensive. 

If you want this testing due to taking emergency contraception several times, it's not necessary; you won't be affected in terms of fertility. 



November 12, 2014 - 5:22am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!